Table of Contents
International Journal of Statistical Mechanics
Volume 2013, Article ID 931063, 14 pages
http://dx.doi.org/10.1155/2013/931063
Research Article

Stochastic Regularization and Eigenvalue Concentration Bounds for Singular Ensembles of Random Operators

Département de Mathématiques, Université de Reims, Moulin de la Housse, BP 1039, 51687 Reims Cedex 2, France

Received 29 April 2013; Accepted 26 August 2013

Academic Editor: Francisco W. S. Lima

Copyright © 2013 Victor Chulaevsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose a simple approach allowing reducing the eigenvalue concentration analysis of a class of random operator ensembles with singular probability distribution to the analysis of an auxiliary ensemble with bounded probability density. Our results apply to the Wegner- and Minami-type estimates for single- and multiparticle operators.